Addiction: Substance Abuse Community
Opiate withdrawal - Can these be causing my pounding heart and anxiety?...
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Opiate withdrawal - Can these be causing my pounding heart and anxiety?

I've been withdrawing from fentanyl for the past 6 days now, and 2 days ago, I started taking Imodium (immodium) and a magnesium supplement. It seemed to help my RLS among other symptoms the first night but the more I take, the more I notice my heart pounding right after. Just wondering if anyone has had a problem like this? I know anxiety comes with the whole detox thing, but the timing of the issue seems to point to the medicine I'm taking. I'm also on a few other meds too; but they never made me feel like this. Maybe a weird drug interaction? I don't know. Any information will help. Please and thank you!
Blank
5347058 tn?1381192026
I don't know if those can cause anxiety but I do know that a lot of medication and supplements can. I only do a multivitamin daily. Anything extra and I'm a mess. You may just be extremely sensitive ( like me! ) to anything that is stimulating. Maybe cut them out for a few days and see how you feel. Anxiety is normal and it does seem to last longer than a lot of other symptoms. It does get better every day though. Hang in there and stick with this. You are doing great!
5 Comments Post a Comment
Blank
5347058 tn?1381192026
I don't know if those can cause anxiety but I do know that a lot of medication and supplements can. I only do a multivitamin daily. Anything extra and I'm a mess. You may just be extremely sensitive ( like me! ) to anything that is stimulating. Maybe cut them out for a few days and see how you feel. Anxiety is normal and it does seem to last longer than a lot of other symptoms. It does get better every day though. Hang in there and stick with this. You are doing great!
Blank
Avatar f tn
Thank you! I'm going to cut out one at a time and see which ones doing it. I do feel 110% already and I'm halfway through day 8. So I think I'll be alright. I'd just never heard of anything like that before with supplements; nor could I find much info on it online. Thanks for the help though; I VERY much appreciate it! <3
Blank
1970885 tn?1435864028
If you'e worried then you really should see a doc; we can't offer medical advice on the forum. I have high blood pressure, and when I did my cold turkey detox I had to up my BP meds (per my doctor's instructions) - my heart was racing and it felt like my head was going to explode.
And by the way, 8 days is fantastic. There are things that you need to do once the detox is over with regard to staying clean, but that info will come along later. Hang in there.
Blank
Avatar f tn
Oh I know. I was just curious if anyone had a similar experience. I'm fine now. :] I cut all the meds out permanently. My aftercare plan is already set! Thanks for the replies though. I appreciate all the kind words. <3
Blank
Avatar f tn
Hello, and yes. Coffee made it 10x worst. Any kind of caffiene
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources